About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 356132, 18 pages
http://dx.doi.org/10.1155/2012/356132
Research Article

On Impulsive Boundary Value Problems of Fractional Differential Equations with Irregular Boundary Conditions

1School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 25 February 2012; Accepted 4 September 2012

Academic Editor: Yong H. Wu

Copyright © 2012 Guotao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  2. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  3. J. Sabatier, O. P. Agrawal, and J. A. T. Machado, Eds., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, Dordrecht, The Netherlands, 2007.
  4. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, Yverdon, Switzerland, 1993, Theory and Applications.
  5. R. P. Agarwal, V. Lakshmikantham, and J. J. Nieto, “On the concept of solution for fractional differential equations with uncertainty,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 6, pp. 2859–2862, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. P. Agarwal, Y. Zhou, and Y. He, “Existence of fractional neutral functional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1095–1100, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. B. Ahmad and S. Sivasundaram, “On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 480–487, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “New existence results for nonlinear fractional differential equations with three-point integral boundary conditions,” Advances in Difference Equations, vol. 2011, Article ID 107384, 11 pages, 2011. View at Zentralblatt MATH
  9. B. Ahmad and J. J. Nieto, “Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 494720, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. Ahmad and J. J. Nieto, “Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions,” Boundary Value Problems, vol. 2009, Article ID 708576, 11 pages, 2009. View at Zentralblatt MATH
  11. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. X. Zhang, L. Liu, and Y. H. Wu, “The eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives,” Applied Mathematics and Computation, vol. 218, pp. 8526–8536, 2012. View at Publisher · View at Google Scholar
  13. X. Zhang, L. Liu, B. Wiwatanapataphee, and Y. H. Wu, “Positive solutions of eigenvalue problems for a class of fractional differential equations with derivatives,” Abstract and Applied Analysis, vol. 2012, Article ID 512127, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. X. Zhang, L. Liu, and Y. H. Wu, “Multiple positive solutions of a singular fractional differential equation with negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, pp. 1263–1274, 2012. View at Publisher · View at Google Scholar
  15. Y. Wang, L. Liu, and Y. Wu, “Positive solutions of a fractional boundary value problem with changing sign nonlinearity,” Abstract and Applied Analysis, vol. 2012, Article ID 149849, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Rehman and R. A. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1038–1044, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Jia, X. Zhang, and X. Gu, “Nontrivial solutions for a higher fractional differential equation with fractional multi-point boundary conditions,” Boundary Value Problems, vol. 2012, article 70, 2012. View at Publisher · View at Google Scholar
  18. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “An existence result for a superlinear fractional differential equation,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1129–1132, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. D. Băleanu and O. G. Mustafa, “On the global existence of solutions to a class of fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1835–1841, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Zhang, “Positive solutions to singular boundary value problem for nonlinear fractional differential equation,” Computers and Mathematics with Applications, vol. 59, no. 3, pp. 1300–1309, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. J. Wang, Y. Zhou, W. Wei, and H. Xu, “Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 1427–1441, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. J. Wang, Y. Zhou, and W. Wei, “Impulsive fractional evolution equations and optimal controls in infinite dimensional spaces,” Topological Methods in Nonlinear Analysis, vol. 38, pp. 17–43, 2011.
  24. B. Ahmad, “Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 4, pp. 390–394, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific, Singapore, 1989.
  26. A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14, World Scientific, Singapore, 1995. View at Publisher · View at Google Scholar
  27. B. Krogh and N. Lynch, Eds., Hybrid Systems: Computation and Control, vol. 1790 of Lecture Notes in Computer Science, Springer, New York, NY, USA, 2000.
  28. F. Vaandrager and J. Van Schuppen, Eds., Hybrid Systems: Computation and Control, vol. 1569 of Lecture Notes in Computer Science, Springer, New York, NY, USA, 1999.
  29. P. Egbunonu and M. Guay, “Identification of switched linear systems using subspace and integer programming techniques,” Nonlinear Analysis. Hybrid Systems, vol. 1, no. 4, pp. 577–592, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. S. Engell, G. Frehse, and E. Schnieder, Modelling, Analysis and Design of Hybrid Systems, Lecture Notes in Control and Information Sciences, Springer, Heidelberg, Germany, 2002.
  31. C. Tomlin, G. J. Pappas, and S. Sastry, “Conflict resolution for air traffic management: a study in multiagent hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 509–521, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. C. Altafini, A. Speranzon, and K. H. Johansson, “Hybrid control of a truck and trailer vehicle,” in Hybrid Systems: Computation and Control, C. J. Tomlin and M. R. Greenstreet, Eds., vol. 2289 of Lecture Notes in Computer Science, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. A. Balluchi, L. Benvenuti, M. D. di Benedetto, C. Pinello, and A. L. Sangiovanni-Vincentelli, “Automotive engine control and hybrid systems: challenges and opportunities,” Proceedings of the IEEE, vol. 88, no. 7, pp. 888–911, 2000. View at Publisher · View at Google Scholar · View at Scopus
  34. R. Alur, C. Courcoubetis, and D. Dill, “Model checking for real-time systems,” in Proceedings of the 5th Annual IEEE Symposium on Logic in Computer Science, pp. 414–425, Philadelphia, Pa, USA, 1990.
  35. J. Lygeros, D. N. Godbole, and S. Sastry, “Verified hybrid controllers for automated vehicles,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 522–539, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. P. Varaiya, “Smart cars on smart roads: problems of control,” IEEE Transactions on Automatic Control, vol. 38, no. 2, pp. 195–207, 1993. View at Publisher · View at Google Scholar
  37. D. L. Pepyne and C. G. Cassandras, “Optimal Control of hybrid systems in manufacturing,” Proceedings of the IEEE, vol. 88, no. 7, pp. 1108–1122, 2000. View at Publisher · View at Google Scholar · View at Scopus
  38. A. Balluchi, P. Soueres, and A. Bicchi, “Hybrid feedback control for path tracking by a bounded-curvature vehicle,” in Hybrid Systems: Computation and Control, M. Di Benedetto and A. L. Sangiovanni-Vincentelli, Eds., vol. 2034 of Lecture Notes in Computer Science, Springer, New York, NY, USA, 2001.
  39. S. Engell, S. Kowalewski, C. Schulz, and O. Stursberg, “Continuous-discrete interactions in chemical processing plants,” Proceedings of the IEEE, vol. 88, no. 7, pp. 1050–1068, 2000. View at Publisher · View at Google Scholar · View at Scopus
  40. P. J. Antsaklis and A. Nerode, “Hybrid control systems: an introductory discussion to the special issue,” IEEE Transactions on Automatic Control, vol. 43, pp. 457–460, 1998.
  41. R. P. Agarwal and B. Ahmad, “Existence of solutions for impulsive anti-periodic boundary value problems of fractional semilinear evolution equations,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 18, no. 4, pp. 535–544, 2011. View at Zentralblatt MATH
  42. B. Ahmad and J. J. Nieto, “Existence of solutions for impulsive anti-periodic boundary value problems of fractional order,” Taiwanese Journal of Mathematics, vol. 15, no. 3, pp. 981–993, 2011.
  43. B. Ahmad and G. Wang, “A study of an impulsive four-point nonlocal boundary value problem of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1341–1349, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. B. Ahmad and S. Sivasundaram, “Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations,” Nonlinear Analysis. Hybrid Systems, vol. 3, no. 3, pp. 251–258, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  45. B. Ahmad and S. Sivasundaram, “Existence of solutions for impulsive integral boundary value problems of fractional order,” Nonlinear Analysis. Hybrid Systems, vol. 4, no. 1, pp. 134–141, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. G. M. Mophou, “Existence and uniqueness of mild solutions to impulsive fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 3-4, pp. 1604–1615, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. Y. Tian and Z. Bai, “Existence results for the three-point impulsive boundary value problem involving fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2601–2609, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  48. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  49. G. Wang, B. Ahmad, and L. Zhang, “Some existence results for impulsive nonlinear fractional differential equations with mixed boundary conditions,” Computers and Mathematics with Applications, vol. 62, no. 3, pp. 1389–1397, 2011. View at Publisher · View at Google Scholar · View at Scopus
  50. X. Zhang, X. Huang, and Z. Liu, “The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 775–781, 2010. View at Publisher · View at Google Scholar · View at Scopus
  51. J. X. Sun, Nonlinear Functional Analysis and Its Application, Science Press, Beijing, China, 2008.